# SDR VTZA98304

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41101
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6175 - IAD-JFK - DURING CRUISE, EXPERIENCED A RIGH ENGINE CONTAMINATION LIGHT.  AIRCRAFT DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING AT JFK.  MAINTENANCE CONTROL DISPATCHED MAINTENANCE TO THE AIRCRAFT WHERE THE MAINTENANCE PERSONNEL INSPECTED THE RIGH ENGINE CHIP DETECTOR AND FOUND TWO SMALL SLIVER, WHICH WERE WITHIN LIMITS, ON THE CHIP DETECTOR AND FOUND TWO SMALL SLIVERS, WHICH WERE WITHIN LIMITS, ON THE CHIP DETECTOR.  MAINTENANCE CLEANED THE CHIP DETECTOR, COMPLIED WITH REQUIRED ENGINE RUNS, WHICH WERE SATISFACTORY.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
